Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 178, NWS Wichita, KS

July 1, 2014Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 1, 2014, 12:21 AM CDT for Harper County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 12:21 AM CDT (05:21 UTC)
Expired
Jul 1, 2014, 12:42 AM CDT
In force
21 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 40 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 8:17 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2699 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS53 KICT 010521
SVRICT
KSC077-010600-
/O.NEW.KICT.SV.W.0178.140701T0521Z-140701T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT TUE JUL 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 100 AM CDT

* AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SHARON TO KIOWA...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...ATTICA...WALDRON...HARPER...BLUFF CITY...CORWIN...CRYSTAL
  SPRINGS AND FREEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3700 9836 3735 9836 3725 9780 3700 9780
      3699 9835
TIME...MOT...LOC 0521Z 291DEG 43KT 3722 9834 3696 9838

HAIL...<.75IN
WIND...60MPH

$$

KLEINSASSER
2 follow-up statements
818 
WWUS53 KICT 010534
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1234 AM CDT TUE JUL 1 2014

KSC077-010600-
/O.CON.KICT.SV.W.0178.000000T0000Z-140701T0600Z/
HARPER KS-
1234 AM CDT TUE JUL 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARPER COUNTY
UNTIL 100 AM CDT...

AT 1233 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATTICA TO AMORITA...AND MOVING EAST AT 45 MPH.

HAZARD...50 TO 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ANTHONY...WALDRON...HARPER...BLUFF CITY AND FREEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3700 9836 3735 9836 3725 9780 3700 9780
      3699 9835
TIME...MOT...LOC 0535Z 289DEG 38KT 3723 9818 3691 9822

HAIL...<.75IN
WIND...60MPH

$$

KLEINSASSER
145 
WWUS53 KICT 010542
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1242 AM CDT TUE JUL 1 2014

KSC077-010552-
/O.CAN.KICT.SV.W.0178.000000T0000Z-140701T0600Z/
HARPER KS-
1242 AM CDT TUE JUL 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR HARPER COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THESE THUNDERSTORMS.

LAT...LON 3700 9836 3735 9836 3725 9780 3700 9780
      3699 9835
TIME...MOT...LOC 0542Z 289DEG 38KT 3721 9809 3689 9813

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:40 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 30, 11:40 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT MON JUN 30 2014

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 250 PM CDT MON JUN 30 2014

UPPER TROUGHING WILL DIG SOUTHEASTWARD ACROSS THE NORTHERN
PLAINS/UPPER MISSISSIPPI VALLEY THIS AFTERNOON THROUGH TUESDAY. THIS
WILL ALLOW A COLD FRONT...STRETCHING FROM IOWA TO NORTHWEST KS EARLY
THIS AFTERNOON...TO SINK SOUTHWARD THROUGH A VERY MOIST/UNSTABLE
AIRMASS IN OUR FORECAST AREA. ISOLATED THUNDERSTORMS MAY DEVELOP
NEAR THE FRONT ACROSS CENTRAL/SOUTH CENTRAL KS AFTER 22Z FROM THE
COMBINATION OF CONVERGENCE/STRONG HEATING ALTHOUGH MID-LEVEL TEMPS
REMAIN VERY WARM. AS THE FRONT CONTINUES TO PUSH SOUTH INTO
SOUTHERN KS THIS EVENING...A PROGGED 40 KNOT SOUTHERLY LOW-LEVEL
JET SHOULD INCREASE LOW-LEVEL CONVERGENCE AND MOISTURE TRANSPORT
INTO THE FRONT. THIS WILL LIKELY ALLOW THUNDERSTORM COVERAGE TO BECOME
MORE NUMEROUS IN THE 01Z-05Z TIME FRAME. EXTREME INSTABILITY
(MLCAPES 3000-4500 J/KG) WILL BE IN PLACE LATE THIS PM/EARLY
EVE...AS SLIGHTLY STRENGTHENING MID-UPPER FLOW INCREASES DEEP
LAYER SHEAR TO 30-40 KNOTS. THIS SUPPORTS SEVERE MULTICELL AND
SUPERCELL STRUCTURES LATE THIS PM/EARLY EVE...WITH VERY LARGE HAIL
AND DAMAGING WINDS. CANNOT RULE OUT A TORNADO ALONG THE FRONT
GIVEN THE EXTREME INSTABILITY. THE SEVERE THREAT SHOULD WANE LATER
IN THE EVE/OVERNIGHT WITH THE MAIN THREAT BECOMING HEAVY
RAIN/FLOODING. THE BROAD LOW-LEVEL JET NOSING INTO SOUTHWEST/SOUTH
CENTRAL KS AND WESTERLY FLOW ALOFT COULD LEAD TO AT LEAST BRIEF
STORM ECHO TRAINING IN THIS AREA...WITH WARM CLOUD DEPTHS
INCREASING TO 3-4 KM AND ANOMALOUSLY HIGH PW'S OF 1.75-2.40
INCHES. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ESPECIALLY IN
SW/SCNTRL KS THIS EVENING BEFORE THE LOW-LEVEL JET VEERS OUT LATE
TONIGHT.

THE WEAK COLD FRONT WILL PUSH SOUTH OF THE KS/OK BORDER TUESDAY INTO
TUESDAY NIGHT...AS AN UNSEASONABLY DEEP UPPER TROUGH ENCOMPASSES THE
NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY. WILL HOLD ONTO
LINGERING STORM CHANCES IN THE SOUTH TUESDAY MORNING...WITH CHANCES
DIMINISHING TUESDAY NIGHT. DRIER WEATHER IS EXPECTED WEDNESDAY INTO
THURSDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE MIDWEST. BELOW
SEASONAL TEMPERATURES AND DRIER AIR WILL INFILTRATE OUR AREA BEHIND
THE FRONT TUESDAY-THURSDAY.

JMC

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 250 PM CDT MON JUN 30 2014

THE MEAN UPPER FLOW PATTERN WILL FEATURE BROAD UPPER RIDGING ACROSS
THE SOUTHERN HALF OF THE CONUS...WITH A BELT OF QUASI-ZONAL FLOW
FROM THE PACIFIC NW INTO SOUTHERN CANADA AND THE NORTHEAST CONUS.
SEMI-PERSISTENT LEE TROUGHING WILL MAINTAIN SOUTHERLY FLOW OF
MOISTURE/INSTABILITY NORTHWARD INTO THE CENTRAL PLAINS. THE MAIN
PROSPECTS FOR STORM COMPLEXES IS PROGGED JUST NORTH/NORTHEAST OF OUR
FORECAST AREA. HOWEVER...SOME LOW PROBABILITIES (20-40%) APPEAR
WARRANTED FOR PARTS OF CENTRAL/SOUTHEAST KS...WITH SEASONALLY VERY
WARM/HUMID CONDITIONS AREA-WIDE.

JMC

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1140 PM CDT MON JUN 30 2014

SCATTERED TO NUMEROUS CONVECTION...SOME LOCALLY STRONG AND WITH
VERY HEAVY RAINFALL WILL AFFECT SOUTH CENTRAL AND EVENTUALLY
SOUTHEAST KANSAS LATER TONIGHT. EXPECT IFR CONDITIONS WITH GUSTY
WINDS IN THE STRONGEST STORMS. NORTH WINDS AND DRIER AIR WILL
OVERSPREAD THE FORECAST AREA DURING TUESDAY.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  84  64  82 /  80  30  10  10
HUTCHINSON      67  86  62  82 / 100  20  10  10
NEWTON          68  84  62  81 /  90  20  10  10
ELDORADO        67  83  63  81 /  70  30  10  10
WINFIELD-KWLD   69  84  65  83 /  80  50  20  10
RUSSELL         63  84  58  81 /  20  10  10   0
GREAT BEND      63  84  59  81 /  30  20  10   0
SALINA          66  85  59  82 /  20  10  10   0
MCPHERSON       66  85  61  81 /  50  10  10  10
COFFEYVILLE     70  84  66  83 /  50  40  30  10
CHANUTE         69  83  64  81 /  50  30  10  10
IOLA            69  82  63  80 /  40  20  10  10
PARSONS-KPPF    70  83  65  82 /  50  30  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM CDT TUESDAY FOR KSZ067>069-082-083-
091>093.

&&
Hazardous weather outlook, Jun 30, 8:35 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT MON JUN 30 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-020145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
835 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE
LATE EVENING...WITH SOUTH CENTRAL THROUGH EAST CENTRAL KANSAS
HAVING THE HIGHEST THREAT. THE STRONGER STORMS WILL BE CAPABLE OF
HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH 70 MPH WIND GUSTS. IN
ADDITION...VERY HIGH RAINFALL RATES WILL BE LIKELY WITH THE
STRONGER STORMS WHICH WILL LIKELY CAUSE FLOODING. THE HIGHEST
FLOOD THREAT IS OVER SOUTH CENTRAL KANSAS...WHERE A FLASH FLOOD
WATCH IS IN EFFECT.

SOME MINOR RIVER FLOODING IS EXPECTED TONIGHT ALONG THE COW CREEK
IN RICE AND NORTHEAST RENO COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS SOUTHERN
KANSAS AND AGAIN FOR THE WEEKEND OVER PARTS OF CENTRAL AND
SOUTHEAST KANSAS. STRONG STORMS WILL BE POSSIBLE WITH THIS
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED THIS EVENING ACROSS SOUTH
CENTRAL AND PORTIONS OF SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Jun 30, 10:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1059 PM CDT MON JUN 30 2014

KSZ051-067-068-010430-
HARVEY-MCPHERSON-RENO-
1059 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1130 PM CDT

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SYLVIA TO
  BUHLER...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURRTON...BUHLER...NICKERSON...INMAN AND WILLOWBROOK.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

&&

LAT...LON 3817 9848 3817 9822 3816 9821 3817 9792
      3833 9792 3833 9755 3791 9754 3791 9770
      3773 9805 3773 9845 3789 9848
TIME...MOT...LOC 0359Z 236DEG 14KT 3796 9842 3811 9776

PEARCE
Local storm report, Jun 30, 11:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1105 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLOOD            HUTCHINSON              38.07N 97.91W
06/30/2014                   RENO               KS   LAW ENFORCEMENT

            STREET FLOODING ACROSS HUTCHINSON.

&&

ADK
Local storm report, Jun 30, 11:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             6 W HUTCHINSON          38.07N 98.02W
06/30/2014  E1.00 INCH       RENO               KS   PUBLIC

            DELAYED REPORT.

&&

ADK
Special weather statement, Jun 30, 11:12 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT MON JUN 30 2014

KSZ052-010445-
MARION-
1112 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR GOESSEL...OR 15 MILES WEST OF
  MARION...MOVING NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARION...LEHIGH...HILLSBORO AND MARION LAKE.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3816 9701 3817 9715 3818 9716 3817 9737
      3818 9737 3836 9738 3840 9737 3841 9701
TIME...MOT...LOC 0413Z 202DEG 16KT 3828 9728

PEARCE
Special weather statement, Jun 30, 11:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1141 PM CDT MON JUN 30 2014

KSZ068-010515-
HARVEY-
1141 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1215 AM CDT

* AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR WALTON...OR 6 MILES NORTH OF
  NEWTON...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WALTON.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3799 9751 3818 9750 3818 9715 3798 9715
TIME...MOT...LOC 0441Z 255DEG 12KT 3813 9730

PEARCE
Special weather statement, Jul 1, 12:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1206 AM CDT TUE JUL 1 2014

KSZ069-083-010530-
BUTLER-SEDGWICK-
1206 AM CDT TUE JUL 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1230 AM CDT

* AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR MCCONNELL AIR FORCE BASE...OR 6
  MILES SOUTHEAST OF DOWNTOWN WICHITA...MOVING EAST AT 20 MPH.
  ANOTHER STRONG STORM WAS LOCATED OVER SOUTHWEST WICHITA.

* LOCATIONS IMPACTED INCLUDE...
  NORTHEAST WICHITA...ANDOVER...ROSE HILL...JABARA AIRPORT AND
  BENTON.

PEA TO DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3780 9705 3749 9705 3752 9763 3775 9764
TIME...MOT...LOC 0505Z 272DEG 18KT 3763 9724

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:49 PM CDTSevere Thunderstorm WarningICTReno41 min
Jun 30, 9:16 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick44 min
Jun 30, 10:06 PM CDTSpecial Weather StatementICTReno24 min
Jun 30, 10:15 PM CDTSevere Thunderstorm WarningICTReno45 min
Jun 30, 10:30 PM CDTSpecial Weather StatementICTHarvey45 min
Jun 30, 10:58 PM CDTAreal Flood WarningICTReno8 hr
Jun 30, 10:59 PM CDTSpecial Weather StatementICTReno31 min
Jun 30, 11:12 PM CDTSpecial Weather StatementICTMarion33 min
Jun 30, 11:41 PM CDTSpecial Weather StatementICTHarvey34 min
Jun 30, 11:56 PM CDTAreal Flood WarningICTButler, Harvey, McPherson, Marion8 hr
Jun 30, 11:59 PM CDTAreal Flood WarningICTSedgwick7 hr
Jul 1, 12:06 AM CDTSpecial Weather StatementICTSedgwick24 min
Jul 1, 12:31 AM CDTSpecial Weather StatementICTButler29 min
Jul 1, 12:55 AM CDTAreal Flood WarningICTButler7 hr
Jul 1, 1:03 AM CDTAreal Flood WarningICTKingman6 hr
Jul 1, 1:14 AM CDTFlash Flood WarningICTSedgwick2 hr
Jul 1, 2:21 AM CDTSpecial Weather StatementICTSumner24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.